# SDR VNAA2021030199921

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS ON RBL 9 FROM FS581 TO 985 ARE CORRODED AND NEED REPLACED. LOCATED AND DRILLED UP SERVICEABLE SEAT RAIL IAW CRJ900 SRM 51-40-11-001-001-A01, AND REO 670-53-00-343 REV N DATED 2019-07-16. INSTALLED SERVICEABLE SEAT RAIL IAW CRJ700 AMM 53-00-49-000-801-A03.
